# SDR DALA2025060704354

- Difficulty date: June 5, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 58,523 hours, 42,407 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9577, CRACK ON ANGLE ATTACHET WING BOX TO UPPER SKIN PANEL BTW STA Y=710 TO STA Y=720 -X=44. CORRECTIVE ACTION: ANGLE ATTACHET WING BOX TO UPPER SKIN PANEL BTW STA Y=710 TO STA Y=720 -X=44 WAS REPAIRED PER ER/A 625883-14AD REV ORIG, SECTION I: PERMANENT REPAIR. (LP 1007095)
